# SDR WX0A2015070272710

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,475 hours, 50,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER JAMB BEAM CORRODED UNDER EXISTING REPAIR DOUBLER STATION 1174 AREA.  REMOVED CORRODED JAMB BEAM, LOCATED, DRILLED & INSTALLED A REPLACEMENT JAMB BEAM IAW SRM 51-30-5.  WORK ACCOMPLISHED ON WO 253984 M301 ITEM 440.0, WO 1011856-1600-0131.
